IEEE - Institute of Electrical and Electronics Engineers, Inc. - Testability of generalized multiple-valued Reed-Muller circuits

Proceedings of 26th IEEE International Symposium on Multiple-Valued Logic (ISMVL'96)

Author(s): Dubrova, E.V. ; Muzio, J.C.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1996
Conference Location: Santiago de Compostela, Spain, Spain
Conference Date: 29 May 1996
Page(s): 56 - 61
ISBN (Paper): 0-8186-7392-3
ISSN (Paper): 0195-623X
DOI: 10.1109/ISMVL.1996.508336
Regular:

The testability of generalized Reed-Muller circuits realizing m-valued functions in module m sum-of-product form, with m being a prime greater than two, is investigated. Two aspects of the problem... View More

Advertisement